# SDR AALA970124

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N5161
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR STRUCTURE AT STATION 405 RBL 59 HAD CORROSION BLENDED BEYOND SRM LIMITS, REF E58 1814605, ITEM NR 1.  REPAIRED PER MRB NR 757-1048.  (M)
